| Model Number |
ZCU150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
02/02/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the johnson and johnson (jnj) preloaded intraocular lens (iol) was explanted.The patient complained of blurred near vision os at post-op on (b)(6) 2024.Target refraction was -1.50.Post-op refraction on (b)(6) 2024 was -2.50+0.50x178.The patient expressed desire for an iol exchange procedure for better near vision.The patient also experienced glare and negative dysphotopsia.The iol was explanted and replaced with another jnj toric lens.The serial number is unknown.The patient is doing well.No further information was provided.
Additional Manufacturer Narrative
Section a4, a5 patient information: information unknown/not provided.Section h3-other (81): the device has not been returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h-6 health effect - clinical code: 2140 glare and dysphotopsia - negative.Attempts have been made to obtain the missing information.However, to date, it has not been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes.Section d9: date returned to manufacturer: may 6, 2024.Section h3: evaluated by manufacturer: yes.Device evaluation: the lens was inspected under magnification.A lens was received cut in half.One of the halves had a piece missing and the haptic was cut off/missing.Based on the complaint investigation results, the product was released within specifications.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.